# SDR SWAA2022092949146

- Difficulty date: September 29, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 57,749 hours, 34,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR LH OVERWING EMERGENCY LT INOP.  OK TO CONTINUE PER MEL 33-14-01; SP1.  REPLACED CABIN LH OVERWING EMERGENCY LIGHTING POWER SUPPLY IAW AMM 33-51-06. OPERATIONAL CHECK GOOD.
